MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-2531-N250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Pulmonary vein stenosis is a known possible complication of catheter ablation for atrial fibrillation procedures documented in product labeling.This event was not reported at the time of occurrence.
 
Event or Problem Description
A report was received of pulmonary vein (pv) stenosis after a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation.Stenosis of the right superior pulmonary vein (rspv) of 80% to 90% was reported.The exact procedure date was not reported but was prior to (b)(6) 2020.Treatment by dilating the pv with a balloon was reported to be planned but no additional information on patient status could be obtained.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key14250050
Report Number1225698-2022-00009
Device Sequence Number14645875
Product Code OAE
UDI-Device Identifier00868976000109
UDI-Public00868976000109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18-2531-N250
Device Catalogue Number18-2531-N250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown